# SDR ASOA20140513085

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 399
- Aircraft time: 20,454 hours, 18,750 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Part serial: 23856
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS IN FLIGHT WHEN CREW RECEIVED MESSAGE ON EICIAS OF ENGINE LOW OIL PRESSURE AND A AMBER LIGHT OF 3 QUARTS.  ENGINE FAILURE, PRECAUTIONARY ENGINE SHUTDOWN WAS PERFORMED. MAINTENANCE FOUND THE NR 1 ENGINE GENERATOR NR 1 MAGNETIC CARBON SEAL LEAKING AND REPLACED IAW AMM 24-31-01.  OPS CHECK AND LEAK CHECK WAS GOOD AND RELEASED BACK TO SERVICE.
